# SDR A6WA201441534

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PANEL 412BT SEAL RETAINER IS CRACKED.  REMOVED CRACKED SEAL RETAINER & INSTALLED A NEW SERVICEABLE SEAL RETAINER IAW SRM 51-42-06, 20-40-11 & 51-23-00.
